MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MICRO ACE¿ ADVANCED MICRO ACCESS SYSTEM

MERIT MEDICAL SYSTEMS MEXICO MICRO ACE¿ ADVANCED MICRO ACCESS SYSTEM
Catalog Number ACE421PTE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleges that during a procedure the nitinol wire broke off in the patient during access.It would not come out through the introducer so the wire and introducer needed to be removed to start over.Procedure gae, accessing the popliteal artery antegrade orientation.The remainder of the wire lays in the soft tissue.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MICRO ACE¿ ADVANCED MICRO ACCESS SYSTEM
Common Device Name
MICRO ACCESS SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key19078213
Report Number3011642792-2024-00020
Device Sequence Number17616593
Product Code DRE
UDI-Device Identifier00884450785119
UDI-Public00884450785119
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K232609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberACE421PTE
Device Lot NumberI2857630
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown